Alert archive / Wisconsin / Gale Warnings in 2014

Gale Warning 12, NWS Milwaukee, WI

April 13, 2014

NWS Milwaukee, WI issued this gale warning at Apr 13, 2014, 10:06 PM CDT. It took effect at Apr 14, 2014, 1:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 10:06 PM CDT (03:06 UTC)
In effect from
Apr 14, 2014, 1:00 AM CDT
Expired
Apr 14, 2014, 1:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WHUS73 KMKX 140306
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 PM CDT SUN APR 13 2014

...STRONG NORTH WINDS DEVELOPING TONIGHT...

.LOW PRESSURE WILL PASS TO THE SOUTH AND EAST OF LAKE MICHIGAN
TONIGHT...RESULTING IN STRONG NORTHERLY WINDS DEVELOPING ACROSS
THE LAKE. WINDS WILL INCREASE TO AROUND 30 KNOTS...WITH FREQUENT
GUSTS TO 35 KNOTS LATER TONIGHT INTO MONDAY MORNING. WAVES UP TO
6 TO 10 FEET ARE EXPECTED. LOOK FOR THE WINDS AND WAVES TO
DIMINISH BY LATER MONDAY NIGHT.

LMZ643-644-141115-
/O.EXT.KMKX.SC.Y.0039.000000T0000Z-140414T0600Z/
/O.NEW.KMKX.GL.W.0012.140414T0600Z-140414T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1006 PM CDT SUN APR 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...
...GALE WARNING IN EFFECT UNTIL 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS: NORTH WINDS INCREASING TO AROUND 30 KNOTS LATE THIS
  EVENING...WITH FREQUENT GUSTS TO 35 KNOTS AFTER MIDNIGHT INTO
  MONDAY MORNING. WINDS SLOWLY DIMINISHING MONDAY AFTERNOON AND
  NIGHT.

* WAVES: BUILDING TO 6 TO 10 FEET TONIGHT INTO MONDAY...THEN
  SLOWLY DIMINISHING THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-141115-
/O.EXT.KMKX.SC.Y.0039.000000T0000Z-140414T1200Z/
/O.NEW.KMKX.GL.W.0012.140414T1200Z-140414T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1006 PM CDT SUN APR 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 1 PM CDT MONDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTH WINDS INCREASING TO AROUND 30 KNOTS LATER
  TONIGHT...WITH FREQUENT GUSTS TO 35 KNOTS MONDAY MORNING. WINDS
  SLOWLY DIMINISHING MONDAY AFTERNOON AND NIGHT.

* WAVES: BUILDING TO 6 TO 10 FEET TONIGHT INTO MONDAY
  MORNING...THEN SLOWLY SUBSIDING THROUGH MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
3 follow-up statements
170 
WHUS73 KMKX 140850
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CDT MON APR 14 2014

...STRONG NORTH WINDS THROUGH THE MORNING...

.LOW PRESSURE OVER NORTHEAST ILLINOIS WILL QUICKLY MOVE OFF TO THE
NORTHEAST THIS MORNING...REACHING LAKE HURON BY EARLY AFTERNOON. 
STRONG AND GUSTY NORTH WINDS CAN BE EXPECTED THIS MORNING...
SUBSIDING BY EARLY AFTERNOON. THE GALE WARNING WILL THEN BE
DOWNGRADED TO A SMALL CRAFT ADVISORY THAT WILL CONTINUE THROUGH
MUCH OF THIS EVENING.

LMZ645-646-141700-
/O.CAN.KMKX.SC.Y.0039.000000T0000Z-140414T1200Z/
/O.EXT.KMKX.GL.W.0012.140414T0850Z-140414T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CDT MON APR 14 2014

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
1 PM CDT THIS AFTERNOON. 

* WINDS: NORTH WINDS TO 40 KNOTS...DIMINISHING TO 30 KNOTS BY
  EARLY AFTERNOON. 

* WAVES: 6 TO 10 FEET...SLOWLY SUBSIDING THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-141700-
/O.CON.KMKX.GL.W.0012.000000T0000Z-140414T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
350 AM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* WINDS: NORTH WINDS TO 40 KNOTS...DIMINISHING TO 30 KNOTS BY
  EARLY AFTERNOON. 

* WAVES: 6 TO 9 FEET...SLOWLY SUBSIDING THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
695 
WHUS73 KMKX 141416
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CDT MON APR 14 2014

...STRONG NORTH WINDS THROUGH THE MORNING...

.LOW PRESSURE NORTHEAST OF LOWER MICHIGAN WILL CONTINUE TO QUICKLY
MOVE OFF TO THE NORTHEAST. STRONG AND GUSTY NORTH WINDS CAN BE
EXPECTED THIS MORNING... SUBSIDING BY EARLY AFTERNOON. THE GALE
WARNING WILL THEN BE DOWNGRADED TO A SMALL CRAFT ADVISORY THAT
WILL CONTINUE THROUGH MUCH OF THIS EVENING.

LMZ643>646-141800-
/O.CON.KMKX.GL.W.0012.000000T0000Z-140414T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* WINDS: NORTH WINDS TO 35 KNOTS...DIMINISHING TO 30 KNOTS BY
  EARLY AFTERNOON.

* WAVES: 6 TO 10 FEET...SLOWLY SUBSIDING THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
967 
WHUS73 KMKX 141809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 PM CDT MON APR 14 2014

...GUSTY NORTH WINDS CONTINUE INTO TONIGHT...

.A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE EAST AND
HIGH PRESSURE IN THE PLAINS WILL RESULT IN GUSTY NORTH TO
NORTHWEST WINDS CONTINUING INTO TONIGHT.

LMZ643>646-150215-
/O.EXP.KMKX.GL.W.0012.000000T0000Z-140414T1800Z/
/O.NEW.KMKX.SC.Y.0040.140414T1809Z-140415T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
109 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY.
THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS TO 30 KNOTS...DIMINISHING TO 10 TO 20 KNOTS
  TONIGHT.

* WAVES: 6 TO 10 FEET...SLOWLY SUBSIDING THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 13, 2:59 PM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Apr 13, 2:59 PM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
259 PM CDT SUN APR 13 2014

.SHORT TERM...

.TONIGHT AND MONDAY - CONFIDENCE...MEDIUM LOW LEVEL NORTHEAST FLOW
RESULTING IN AREAS OF DENSE FOG COMING OFF THE LAKE. AS WINDS RAMP
UP AND RAIN MOVES IN THINKING THIS WILL DISPERSE SOME. MAIN
SHORTWAVE WILL LIFT NORTHEAST FROM THE CENTRAL PLAINS. A HINT OF
SOME COUPLED JET ACTION WILL AID IN THE VERTICAL MOTION WITH
SURFACE/850 LOWS TRACKING INTO LOWER MICHIGAN BY LATER IN THE NIGHT.
MODELS SHOWING ANOTHER INCH OR TWO OF RAIN SO FLOOD WATCH REMAINS
CWA WIDE. THERMAL PROFILE SHOWS AIRMASS REMAINING WARM ENOUGH FOR
ALL RAIN THROUGH AT LEAST 6Z. AFTER 6Z THINGS GET A BIT TRICKY AS
PROFILE COOLS AS NORTH WINDS ON BACK SIDE OF SURFACE/850 LOWS DRAG
COLDER AIR IN...COLLAPSING THE THERMAL PROFILE A BIT. EXPECT THE
NORTHERN AND NORTHWEST CWA TO SEE A MIX FIRST LATER IN THE NIGHT
WITH THE TRANSITION ZONE SAGGING SOUTHEASTWARD INTO MONDAY MORNING.
THE DELAYED EROSION OF 850 WARM LAYER...LOSS OF ICE CRYSTALS IN THE
DENDRIDIC GROWTH ZONE AND THE WARM GROUND ALL SUGGEST KEEPING
ANTICIPATED SNOW ACCUMS ON THE LIGHT SIDE AND MAINLY ON GRASSY
SURFACES. HOWEVER GIVEN SOME OF THE HIGHER QPF NUMBERS FROM THE NAM
AND GFS IN THE NW CWA AFTER 6Z...COINCIDING WITH THE INFLUX OF COLD
AIR...DECIDED TO BUMP SNOW AMOUNTS JUST A SMIDGE THERE. A FEW
HUNDREDTHS OF QPF LINGERS BEYOND 12Z. MENTIONED A MIX OF RAIN AND
SNOW SHOWERS GIVEN BUFKIT SOUNDINGS SHOWING A LOSS OF SATURATION
WITHIN THE DENDRIDIC GROWTH ZONE FOR A TIME ON MONDAY.

.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH

THE MAIN MID/UPPER TROUGH AXIS MOVES ACROSS WISCONSIN LATE MONDAY
NIGHT AND TUESDAY MORNING AND REACHES LAKE MICHIGAN AROUND NOON.
THE 250 MB JET MAX INCREASES TO 140 KNOTS BY SUNRISE AS IT LIFTS
NORTHEAST ACROSS LOWER MICHIGAN. UPPER DIVERGENCE EXISTS AHEAD OF
THE TROUGH AXIS AND WEAK CONVERGENCE BEHIND. THE 700 MB TROUGH
AXIS IS FARTHER EAST WITH  WEAK 700 MB UPWARD MOTION OVER THE FAR
SOUTHEAST TIP EARLY MONDAY EVENING...OTHERWISE DOWNWARD MOTION
EXISTS TROUGH THE NIGHT AND TUESDAY MORNING.

RELATIVE HUMIDITY VALUES DRY DURING FAR SOUTHEAST EARLY IN THE
EVENING AND REMAIN DRY OVERNIGHT AND TUESDAY...WITH SOME INCREASE
IN RH TOWARD THE MISSISSIPPI RIVER TOWARD EVENING. 850 MB RH
REMAINS FAIRLY HIGH...SO SOME STRATOCUMULUS SHOULD REMAIN
ESPECIALLY NORTHEAST AREA.

.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

THE MID/UPPER LEVEL FLOW BECOMES ZONAL BY WEDNESDAY MORNING. UPPER
DIVERGENCE INCREASES SOMEWHAT WEDNESDAY AFTERNOON. LOW LEVEL
WARM AIR ADVECTION BEGINS TUESDAY NIGHT AND STRENGTHENS
WEDNESDAY. MODERATE 700 MPH UPWARD MOTION BEGINS LATER TUESDAY
NIGHT OVER NORTHWEST AREAS...WITH WEAKER UPWARD MOTION SOUTHEAST.
A NARROW BAND SATURATES AT 700 MB BY MIDNIGHT...THAT LIFTS INTO
CENTRAL WISCONSIN BY NOON WEDNESDAY AS A 50 KNOT 700 MB JET MAX
MOVES ACROSS SOUTH CENTRAL WISCONSIN. AN EVEN STRONGER 850 MB JET
MAX OF 55 KNOTS APPROACHES SOUTH CENTRAL WISCONSIN BY
MIDNIGHT...BEFORE EXTENDING ACROSS SOUTHERN WISCONSIN WEDNESDAY.

MOST OF THE PRECIPITATION STAYS NORTH EARLY WEDNESDAY
MORNING..BUT THE NAM DOES BRING SOME LIGHT PRECIPITATION MAINLY
NORTH OF A DELLS TO SHEBOYGAN LINE. TO COMPLICATE
THINGS...THICKNESS AND 850 MB TEMPERATURES ARE COLD ENOUGH FOR
SNOW. NAM FORECAST SOUNDINGS SHOW DRY AIR BLOW 800 MB...BUT MID
LAPSE RATES ARE RATHER STEEP SO THAT MAY NOT PREVENT PRECIP FROM
REACHINGTHE GROUND IF IT IS MORE CONVECTIVE IN NATURE.

.LONG TERM...

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

THE MID/UPPER LEVEL FLOW BECOMES SOUTHWEST THURSDAY AS A TROUGH
MOVES ACROSS THE PLAINS. THE 12Z GFS IS STRONGER WITH THIS.

THE 00Z ECMWF HAS COME IN LINE WITH THE GFS AND NOW BOTH SHOW A
TROUGH EXTENDING FROM EASTERN OKLAHOMA INTO SOUTHERN WISCONSIN
THURSDAY. PRECIPITATION IS BEHIND THE TROUGH AXIS ON BOTH
MODELS...WITH BOTH MODELS SHOWING VERY LIGHT RAIN FOR THURSDAY.

.FRIDAY AND SATURDAY...FORECAST CONFIDENCE...MEDIUM

THE 12Z GFS SWINGS A RATHER SHARP SHORTWAVE INTO WISCONSIN FRIDAY
WITH AN UPPER LOW OVER THE MINNESOTA/DAKOTA BORDER. IT TAKES THE
UPPER LOW INTO WISCONSIN FRIDAY NIGHT. THE ECMWF AND DGEX HAVE A
MORE OPEN WAVE WHICH APPEARS MORE REASONABLE.

THE 12Z GFS BRINGS A MODERATE AMOUNT OF PRECIPITATION WITH THE
UPPER LOW FEATURE WITH COLDER THICKNESS VALUES. THE ECMWF BRINGS
A SURFACE HIGH ACROSS WISCONSIN BY SATURDAY MORNING.

.SUNDAY...FORECAST CONFIDENCE...LOW

THE 12Z GFS HAS A LARGE HIGH ACROSS WISCONSIN SUNDAY...WHILE THE
ECMWF HAS WARM AIR ADVECTION AND PRECIPITATION SATURDAY NIGHT. THE
DGEX IS A CONSENSUS BETWEEN THE OTHERS. WILL JUST USE CONSENSUS
GRIDS FOR THE FORECAST.

&&

.HYDROLOGY...HEAVY RAINFALL FELL NORTH OF A PORT WASHINGTON TO
SUN PRAIRIE TO MINERAL POINT LINE WHERE TO 2 4 INCHES OF RAIN FELL
YESTERDAY AFTERNOON AND LAST NIGHT.

LOW PRESSURE WILL MOVE NORTHEAST ALONG A FRONTAL BOUNDARY JUST TO
THE SOUTH OF WISCONSIN.  THE LOW WILL REACH NORTHERN ILLINOIS BY
MIDNIGHT AND INTO LOWER MICHIGAN DURING THE EARLY MORNING HOURS.  AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS EXPECTED IN THE AREA THAT
RECEIVED THE HEAVY RAIN LAST NIGHT.  WIDESPREAD 2 INCH TOTALS ARE
EXPECTED OVER SOUTH AREAS INCLUDING MADISON...MILWAUKEE...RACINE AND
KENOSHA.

MODERATE RAINS WERE PUSHING NORTHEAST INTO SOUTHERN WISOCNSIN THIS
AFTERNOON. THIS ADDED RAIN WILL LIKELY SEND MANY RIVERS INTO
FLOOD. SOME RIVERS MAY EVEN REACH MAJOR FLOOD CATEGORY...LIKE THE
SHEBOYGAN RIVER...AND MILWAUKEE RIVER AT CEEDARBURG.

FLOOD WATCHES ARE IN EFFECT INTO MONDAY MORNING. SOME RIVER FLOOD
WARNINGS HAVE ALSO BEEN ISSUED.

&&

.AVIATION/00Z TAFS/...

.AVIATION/00Z TAFS/...LOW PRESSURE WILL TRACK FROM THE CENTRAL
PLAINS TO EASTERN LOWER MI BY MONDAY MORNING. MODERATE TO HEAVY RAIN
WILL BE WIDESPREAD ACROSS SRN WI WITH THIS TRACK. INITIAL MOISUTRE
SURGE AHEAD OF THE LOW SPREADING RAIN IN INTO THIS EVENING. SOME
DENSE FOG HAS MOVED ONSHORE AND THIS WILL AFFECT KMKE AND KENW INTO
THE EVENING. ONCE WINDS RAMP UP AND RAIN BEGINS EXPECT SOME
DISPERSION OF THE THICKER FOG. IFR AND SOME LIFR CIGS WILL BE
PREVALENT THROUGH TONIGHT. WITH COLDER AIR WRAPPING INTO THE SYSTEM
LATER TONIGHT...EXPECTING A MIX AND CHANGEOVER TO OCCUR WHICH WILL
RESULT IN SOME LIGHT ACCUMULATIONS...ESPECIALLY NORTHWEST OF KUES
AND NORTH OF KMSN. GUSTY NNE WINDS WILL TRANSITION TO MORE OF NNW
WIND FOR MONDAY AND REMAIN BLUSTERY. CIGS LIKELY TO TRANSITION MORE
TO MVFR AS HEAD INTO THE LATE MORNING AND AFTERNOON HOURS.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH
MONDAY DUE TO BRISK NORTHERLY WINDS IN THE WAKE OF A DEPARTING LOW
PRESSURE SYSTEM. PRIOR TO THE ARRIVAL OF THE GUSTIER WINDS...A
BAGGIER GRADIENT WITH LIGHT FLOW OFF THE LAKE HAS RESULTED IN SOME
DENSE FOG FORMATION SO ADVISORY FOR THIS THROUGH THE EARLY EVENING
HOURS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING
     FOR WIZ063>072.

     FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
     056>060-062.

LM...DENSE FOG ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY
     FOR LMZ643>646.

&&

TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR
MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Apr 13, 8:13 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SUN APR 13 2014

WIZ046-047-051-052-056>060-062>072-141445-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
813 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT TONIGHT. AN ADDITIONAL 1 TO POSSIBLY 2
INCHES OF RAIN IS FORECAST ACROSS THE AREA THAT RECEIVED THE 2 TO 4
INCHES. THIS WOULD RESULT IN MANY RIVERS EXCEEDING THEIR FLOOD
STAGE....WITH SEVERAL RIVERS REACHING MAJOR FLOOD STAGE. OTHER
GENERAL FLOODING OF LOW LYING AREAS IS POSSIBLE AS WELL.

THE HEAVIEST RAINS OF AROUND 2 INCHES TONIGHT ARE EXPECTED IN THE
SOUTH. DUE TO THE SATURATED SOILS...THE ADDITIONAL RAIN COULD
ALSO SEND MANY RIVERS INTO FLOOD.

THERE IS A CHANCE OF THUNDERSTORMS INTO THE EVENING IN SOUTHEAST
WISCONSIN AND ALONG THE ILLINOIS BORDER...BUT NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MANY RIVERS WILL STILL LIKELY BE RISING INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK.

LMZ643>646-141445-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
813 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT THROUGH MONDAY...FOR
DEVELOPING STRONG NORTH WINDS AND LARGE WAVES...IN THE WAKE OF A LOW
PRESSURE SYSTEM MOVING TO THE SOUTH AND EAST OF LAKE MICHIGAN.

THERE IS A CHANCE OF THUNDERSTORMS INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH MONDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 13, 8:27 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     HAIL             MADISON                 43.08N 89.38W
04/13/2014  M0.25 INCH       DANE               WI   TRAINED SPOTTER

            PEA SIZE HAIL AT INTERSECTION OF I-90/94/30 ON EAST SIDE
            OF MADISON.

0223 AM     HAIL             2 W IXONIA              43.14N 88.64W
04/13/2014  M0.25 INCH       JEFFERSON          WI   TRAINED SPOTTER

            SLIGHTLY BIGGER THAN PEA SIZE HAIL.

0230 AM     HAIL             BELOIT                  42.52N 89.02W
04/13/2014  M1.00 INCH       ROCK               WI   TRAINED SPOTTER

            1 INCH DIAMETER HAIL LASTED FOR ABOUT 5 MINUTES. NO
            DAMAGE NOTED.

0715 AM     HEAVY RAIN       1 SW SHEBOYGAN          43.74N 87.73W
04/13/2014  M2.45 INCH       SHEBOYGAN          WI   TRAINED SPOTTER

            2.45 INCHES OF RAIN IN 20 HOURS. SOME BACKYARD FLOODING
            IN LOW LYING AREAS.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:18 AM CDTRiver Flood WarningMKXSauk6 days
Apr 14, 10:14 AM CDTRiver Flood WarningMKXColumbia5 hr
Apr 14, 1:09 PM CDTSmall Craft AdvisoryMKX14 hr
Apr 14, 2:40 PM CDTRiver Flood WarningMKXLafayette28 hr
Apr 14, 2:55 PM CDTRiver Flood WarningMKXSauk4 days
Apr 14, 2:56 PM CDTRiver Flood WarningMKXFond du Lac6 hr

Nearby

Gale Warnings in Wisconsin, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.